Jump to content
Important Survey - Please Participate ×

Hard to tell if it's benzo withdrawal.


[Ni...]

Recommended Posts

Beginning anything.. even writing this post; is met with a quick sense of overwhelming confusion, panic, sweating, and the onset of it can last for days. I was prescribed 30 valium 10s a month for a year.. every month I would plan on spreading them out, but always ended up taking them in a day or 2. I'm worried I won't be able to figure out what's going on with me.

Link to comment
Share on other sites

Hello @[Ni...] Welcome to BenzoBuddies.

I am not sure what you mean by "I was prescribed 30 valium 10s a month for a year." Is that 10mg pills, with a total daily dose of 30mg? And you have been taking 30mg per day for a year - yes? Please confirm that I understood you correctly.

I only every experienced anxiety as withdrawal system. So I am not the best person here to support you with your anxiety symptoms. But many members here suffer from true anxiety and they will be able to better assist you.

Try not to worry - we will help you. And you have already helped yourself by overcoming your anxiety of writing your introductory post. Now that it is done, it will be easier for you going forwards.

Link to comment
Share on other sites

41 minutes ago, [[N...] said:

Beginning anything.. even writing this post; is met with a quick sense of overwhelming confusion, panic, sweating, and the onset of it can last for days. I was prescribed 30 valium 10s a month for a year.. every month I would plan on spreading them out, but always ended up taking them in a day or 2. I'm worried I won't be able to figure out what's going on with me.

@[Ni...] Welcome to BenzoBuddies :hug:You need to stabilise your dose to your prescribed dose of 10mg a day hold it there for a while until you feel less over the place then think about tapering properly at a rate you can cope with otherwise you're not going to improve at all which I think you know already.  I hope you can find the strength and courage to do that for yourself sooner rather than later, as it's what best for you, then you can begin your journey to recovery and a full life again.

Nova :smitten:

  • Like 1
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...